SJPMS 2(2)

SJPMS: Volume-2 Issue-2A (Mar-May; 2015)

An integrated and logistic approach to surface transport model: Some results for Odisha
M. Mishra,  C. Das
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2A):119-122. (Download PDF)

On The Negative Pell Equation y2=15x2-6
M. A Gopalan, S. Vidhyalakshmi, J. Shanthi, D. Kanaka
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2A):123-128. (Download PDF)

Region of Variability of a Subclass of Starlike Univalent Functions
S. Sunil Varma, Thomas Rosy
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2A):129-135. (Download PDF)

The Optimized Operation 0f the Oilfield Water Injection System Based on Complex Method
Yinfeng Wang, Yuxue Wang
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2A):136-139. (Download PDF)

Study on Properties of Monotone Function
Caixia Zhang
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2A):140-143. (Download PDF)

Solving Fully Fuzzy Critical Path Analysis in Project Networks Using Linear Programming Problems
M. Jayalakshmi
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2A):144-150. (Download PDF)

Logistic Regression Modeling to Isolate Factors that Correlate with Usage of ITN as a Prophylactic to Malaria in Ghana
Anthony Joe Turkson, Mohammed Wahjib, Francis Ayiah- Mensah
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2A):151-162. (Download PDF)

On The Ternary Quadratic Diophantine Equation x2+ y2-xy=103z2
M.A. Gopalan , A. Vijayasankar, K. Lakshmi
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2A):163-171. (Download PDF)

The exact solutions to the generalized Ginzburg-Landau equation with high-order nonlinear term
Shao Jun-Li
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2A):172-175. (Download PDF)

Comparison of criteria for the selection of discriminating variables: Application in Credit-Scoring
Hicham Y. Abdallah, Afif A. Hayek
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2A):176-190. (Download PDF)

 
SJPMS: Volume-2 Issue-2B (Mar-May; 2015)
 

Invariant submanifolds of (ε, δ )-trans-Sasakian manifolds
Somashekhara G, Shivaprasanna G.S, Maralabhavi  Y.B., Rudraswamy Y. J
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2B):191-195. (Download PDF)

Application of Time Series Model for predicting Future adoption of sugarcane variety: KEN 83-737
Ong’ala J.O, Mutai D.M.
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2B):196-204. (Download PDF)

How to prove the Riemann Hypothesis
Fayez Fok Al Adeh
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2B):205-216. (Download PDF)

Discussion on a Kind of Sequence Limit
Zhongkui Zhao
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2B):217-220. (Download PDF)

Some Particular Examples for the Natural Lift Curve in Minkowski 3-Space
Evren ERGÜN, Mustafa ÇALI┼×KAN
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2B):221-232. (Download PDF)

Malmquist productivity index in two-stage production systems with interval data
Nooshin Sarani, Mohsen Rostami Malkalife, Ali Payan
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2B):233-248. (Download PDF)

Strongly Gorenstein  Syzygy Modules and Strongly Gorenstein Flat  Dimensions
Jianmin  Xing
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2B):249-255. (Download PDF)

Analysis of Hydrocarbon Loss Based on Neural Network Geochemical Recovery Correction
Shaohua Zhou
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2B):256-259. (Download PDF)

Based on the gray system theory for predicting oilfield cementing quality
Shaohua Zhou
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2B):260-263. (Download PDF)

Structural Characterization and Physical Properties of Hydnora africana
Mohamed A. Siddig, Abdelrahman A. Elbadawi, Abdulgadir E. Abdulgadir, Abdelfatah M. Ahmed, Nada Yusif
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2B):264-268. (Download PDF)

The Stability of the Triangular Points of the Restricted three Body Problem when both the Primaries are Triaxial Rigid Bodies
S. M. Elshaboury, M.R. Amin
Scholars Journal of Physics, Mathematics and Statistics, 2015; 2(2B):269-275. (Download PDF)